Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Concussion after fall. Back pain, pressure headache. Prescribed Butalbitl. Any suggestions?

my daughter fell 3 weeks ago in the shower and suffered a concussion . Now she has backaches and suffers bad pressure headaches . Headaches are also brought on every time she rides in the car and we hit a bump. HELP she was given a RX of Butalbitl-apap-caffen tab wat with no relief. FYI she cannot take ibuprofren...any suggestions?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

For pain relief, you could use paracetamol or diclofenac, as and when necessary (can be repeated thrice daily if required).

As three weeks have already passed, your daughter should recover soon.

If pain persists for another week or so, please take her back to the doctor for a review.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad

Answered: Wed, 14 Nov 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor